# SDR AALA202401225877

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 39,697 hours, 16,675 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR HARD TO CLOSE AND HARD TO OPEN, GETTING STUCK. FOUND THE LAVATORY DOOR LOOSE. ADJUSTED THE LEFT LAVATORY DOOR. PER AMM 25-40-15.
